# SDR ABXA20150318035

- Difficulty date: March 18, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 76,862 hours, 18,256 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 114T22066
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE SUPPORT, STATION LES 525 CRACKED.  R & R RT WING LE LOWER CHORD IAW SRM 51-40-02.  SDR INFO, CRACKED, LENGTH: 0.75" PN 114T2206-6, PART NAME CHORD, SN NSN, STRINGER & WS LOCATION: LES 525.  ACFT WAS GNDED.
